# SDR CALA0400219

- Difficulty date: March 8, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N18658
- Make and model: Boeing 737524
- Aircraft serial: 28919
- Aircraft time: 15,617 hours, 8,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN BRACKET AT BULKHEAD STA 727, RBL 3.  A TYPICAL FORM SECTION REPAIR WAS INSTALLED IAW SRM 51-70-11.
